MathSciNet Relay Station
MathSciNet bibliographic data
MR2448560 20F14
Fernández-Alcober, Gustavo A.; Morigi, Marta Generalizing a theorem of P. Hall on finite-by-nilpotent groups. Proc. Amer. Math. Soc. 137 (2009), no. 2, 425–429.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement